# SDR UPS08553292

- Difficulty date: August 16, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON UPPER SURFACE OF FLOORBEAM AT STA 1320 RBL 25-65 WL 208.  BLENDED OUT CORROSION PER ATS ER08-2738 DATED 28AUG08.
